| Model Number |
393014 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Device was explanted due to migration in the pocket.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.